MEDTRONIC PUERTO RICO OPERATIONS CO. SYNCHROMED II; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Back to Search Results |
| Model Number |
8637-40 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a patient, receiving unknown drug via an implantable infusion pump for non-malignant pain, regarding an external device.It was reported that, for 'quite a while', the patient had been having issues with their handset.The patient stated the handset would do 2-3 things and give them options of restarting the app or waiting.The patient also stated the screen would go black and when it did that, it shuts it all off and they had to restart it.The patient mentioned it was taking up to an hour and a half to 2 hours to get a bolus when it used to take 10-15 minutes.The agent walked the patient through closing out of all running applications and clearing the data in the device.The patient was able to successfully connect to the pump and see their lockout time.The troubleshooting steps taken on the call resolved the issue.
Additional Manufacturer Narrative
Continuation of d10: product id a820, serial# unknown implanted: explanted: product type software product id hh90t01, serial# (b)(6), product type mobile platform section d information references the main component of the system.Other relevant device(s) are: product id: a820, serial/lot #: unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.